# SDR CA150715004

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED REPORT FROM ATC, THEY LOST COMMUNICATION FOR 61 MINUTES.  THEY TRIED ELCAL & EMER FREQUENCY BUT NO RESPONSE FROM FLIGHT.  ATC REQUEST FOLLOW UP & REPORT FROM FLIGHT CREW.  RESOLUTION MX TESTED ALL THE RADIOS & FOUND NO FAULT WITH THEIR OPERATION.  NO DEFECT WAS WRITTEN UP BY FLIGHT CREW.  NO REPEAT SINCE THIS EVENT.
